Crawling out of my skin bad

Question

I’ve been hypo thyroid for the last week, at night, joint aches, anxiety, I’m feeling it really bad right now at bedtime. Crawling out of my skin bad. Took another magnesium. Not working. Any other suggestions. No dr until Monday! Not sure I’ll make it.

in progress 0
Robyn 2 years 0 Answers 430 views 0

Answers ( No )

  1. Have you tried kelp?

  2. My wife and I take 2 magnesium at bedtime. One glycinate and one malate.

  3. Melatonin works if ( only use occasionally)or tulsi sleep tea.

  4. Potassium and salt

  5. I was going to say put a little sea salt on your tongue and see if it helps

  6. How do you know you've been hypothyroid for the last week?

  7. What form of magnesium? Taking the co-factors?

  8. Take an epsom salts bath?

  9. Get yourself tested for hyperparathyroidism. Your symptoms fit. There are sites of FB where you can get more info.

  10. I certainly hope you can get relief soon. I'm praying for you.

  11. How's it going?

  12. Please contact your doctor and get some testing done.

  13. Full body rub with milk of magnesia, brush teeth with it, put some under tongue & hold…

  14. Paint the bottom of your feet with iodine!

  15. Since starting Mag, I've had to lower my synthroid. I felt awful but better quickly after lowering my prescription..

  16. I'm no expert, but for joint aches specifically, turmeric (with blk pepper) helps.

  17. Are you also doing everything else? No gluten dairy caffeine trying to lower stress lots of veggies? The insulin spike and drop with cortisol rise, molecular mimicry immune flaring can also have a great impact on making your symptoms more pronounced

  18. Make sure you are consuming enough calcium with the magnesium. I was not and my central nervous system couldn't calm down.

  19. Sorry you feel like this at the moment, it is so tormenting.
    There are so many smart people here with such good advise I hope something they say might help.
    The only time Iv had very similar symptoms but could also add; manic durning the day with also higher aggressive tendencies (short fused), highly volatile emotionally (like PMS symptoms), waking up every hr during the night (when I finally got to sleep) were all when I started taking a small amount of zinc supplement (dr trying to sort copper/zinc imbalance). This was all before i started the right journey for my health with the magnesium protocol. I experienced severe copper dumping symptoms and all related to the wrong vit c and taking zinc.
    Good luck and hope you get some relief soon.

  20. You might consider checking into Candida as cause for your symptoms as well

  21. Have you asked the Dr to test the following …..the results would help gain some deeper insight. Hope you feel a little better today

    http://requestatest.com/mag-zinc-copper-panel-with-iron-panel-testing

  22. Make sure you are eating low carb

Leave an answer

Browse
Browse